Products of primes in arithmetic progressions: a footnote in parity breaking
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 219-225.

Nous montrons que, étant donnés x et qx 1/16 , toute classe inversible a modulo q contient au moins un produit d’exactement trois nombres premiers, chacun étant inférieur ou égal à x 1/3 .

We prove that, if x and qx 1/16 are two parameters, then for any invertible residue class a modulo q there exists a product of exactly three primes, each one below x 1/3 , that is congruent to a modulo q.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1024
Classification : 11N13,  11A41,  11N37,  11B13
Mots clés : Primes in arithmetic progressions, Least prime quadratic residue, Linnik’s Theorem
@article{JTNB_2018__30_1_219_0,
     author = {Olivier Ramar\'e and Aled Walker},
     title = {Products of primes in arithmetic progressions: a footnote in parity breaking},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {219--225},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1024},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1024/}
}
TY  - JOUR
AU  - Olivier Ramaré
AU  - Aled Walker
TI  - Products of primes in arithmetic progressions: a footnote in parity breaking
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 219
EP  - 225
VL  - 30
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1024/
UR  - https://doi.org/10.5802/jtnb.1024
DO  - 10.5802/jtnb.1024
LA  - en
ID  - JTNB_2018__30_1_219_0
ER  - 
Olivier Ramaré; Aled Walker. Products of primes in arithmetic progressions: a footnote in parity breaking. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 219-225. doi : 10.5802/jtnb.1024. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1024/

[1] A. Axer Über einige Grenzwertsätze, Wien. Ber., Volume 120 (1911), pp. 1253-1298 | Zbl 42.0224.02

[2] Harold Davenport Multiplicative number theory, Graduate Texts in Mathematics, Volume 74, Springer, 2000, x+177 pages | Zbl 1002.11001

[3] Pierre Dusart Estimates of some functions over primes without R.H. (2010) (https://arxiv.org/abs/1002.0442)

[4] Alexander Osipovich Gel’fond On the arithmetic equivalent of analyticity of the Dirichlet L-series on the line Re s=1, Izv. Akad. Nauk SSSR. Ser. Mat., Volume 20 (1956), pp. 145-166 | Zbl 0074.27502

[5] Alexander Osipovich Gel’fond; Yuri Vladimirovitch Linnik Elementary methods in analytic number theory, Rand McNally & Co., 1965, 242 pages (Translated by Amiel Feinstein. Revised and edited by L. J. Mordell)

[6] Hugh L. Montgomery; Robert C. Vaughan Hilbert’s inequality, J. Lond. Math. Soc., Volume 8 (1974), pp. 73-82 | Article | Zbl 0281.10021

[7] Hugh L. Montgomery; Robert C. Vaughan Multiplicative Number Theory: I. Classical Theory, Cambridge Studies in Advanced Mathematics, Volume 97, Cambridge University Press, 2007, xvii+552 pages | Zbl 1142.11001

[8] Yoichi Motohashi A note on Siegel’s zeros, Proc. Japan Acad., Ser. A, Volume 55 (1979), pp. 190-192 | Article | Zbl 0445.10031

[9] Melvyn B. Nathanson Additive Number Theory –Inverse Problems and the Geometry of Sumsets, Graduate Texts in Mathematics, Volume 165, Springer, 1996, xiv+293 pages | Zbl 0859.11003

[10] Janos Pintz Elementary methods in the theory of L-functions, VI. On the least prime quadratic residue ( mod ρ), Acta Arith., Volume 32 (1977), pp. 173-178 | Article | Zbl 0331.10021

[11] Kanakanahalli Ramachandra; Ayyadurai Sankaranarayanan; K. Srinivas Ramanujan’s lattice point problem, prime number theory and other remarks, Hardy-Ramanujan J., Volume 19 (1996), pp. 2-56 | Zbl 0824.11061

[12] Olivier Ramaré Arithmetical aspects of the large sieve inequality, Harish-Chandra Research Institute Lecture Notes, Volume 1, Hindustan Book Agency, 2009, x+201 pages | Zbl 1177.11081

[13] Terence Tao; Van H. Vu Additive Combinatorics, Cambridge Studies in Advanced Mathematics, Volume 105, Cambridge University Press, 2006, xviii+512 pages | Zbl 1127.11002

[14] Aled Walker A multiplicative analogue of Schnirelmann’s theorem, Bull. Lond. Math. Soc., Volume 48 (2016) no. 6, pp. 1018-1028 | Article | Zbl 06708774

[15] Triantafyllos Xylouris On the least prime in an arithmetic progression and estimates for the zeros of Dirichlet L-functions, Acta Arith., Volume 150 (2011) no. 1, pp. 65-91 | Article | Zbl 1248.11067

Cité par Sources :